Dr. Sadia Khalid
Assistant Professor, Mathematics
Area of Interest: Mathematical Inequalities & Applications, Chemical Graph Theory
Tel # (Off): 111-001-007   (161)
HEC approved PhD Supervisor

Sadia Khalid, PhD graduated from Abdus Salam School of Mathematical Sciences, Government College University, Lahore, Pakistan with a doctorate degree in 2014. She completed her PhD under the supervision of a renowned Mathematician Academician Prof. Josip Pecaric in the field of Mathematical Analysis - Inequalities and Applications.

 

Area of Interest:

  • Mathematical Inequalities & Applications
  • Chemical Graph Theory

 

Academic Achievements / Awards / Honors:

  • Awarded with an Open Arms Travel Grant to attend International Congress of Mathematicians 2018, Rio de Janeiro, Brazil, 2018
  • Received invitation from International Mathematical Union Committee for Women in Mathematics to the First World Meeting for Women in Mathematics, Rio de Janeiro, Brazil, 2018
  • Awarded with Higher Education Commission Travel Grant to attend Mathematical Inequalities and Applications 2018 Conference - Conference in honor of Academician Josip Pecaric on his 70th birthday, University of Zagreb, Croatia, 2018
  • Awarded with Erasmus Mundus - a European Union funded Scholarship for Post Doctorate Fellowship awarded by EXPERTS4Asia - Georg-August-Universität Göttingen, Germany, December 2015- June 2016
  • Awarded with a Research Performance Prize and a Research Performance Special Certificate during PhD, Abdus Salam School of Mathematical Sciences, Government College University, Lahore, Pakistan, 2013
  • Received First Position in Communication Skills Development, Faculty of Engineering and Technology, University of the Punjab, Lahore, Pakistan
  • Approved PhD Supervisor, Higher Education Commission of Pakistan

 

International Travelling’s for Conferences / Seminars / Presentations / Visits:

Austria

Bosnia and Herzegovina

Brazil

Croatia

Dubai

France

Germany

Iran

Italy

Slovenia

 

Book Chapter:

Sadia Khalid, Ðilda Pecaric and Josip Pecaric, ''On Shannon and Zipf-Mandelbrot entropies and related results'' Monographs in Inequalities 15 - Inequalities and Zipf- Mandelbrot Law:  Selected topics in information theory, edited by Ðilda Pecaric and Josip Pecaric, Element d.o.o., 2019, 313-339.

 

MS Research Supervision:

  • Supervised three students
  • Currently supervising one student

Publications:

Journal Papers:
1. Muhammad Kamran Siddiqui, Sana Javed, Lubna Sherin, Sadia Khalid, Muhammad Mathar Bashir, Amir Hassan and Mlamuli Dhlamini (2021), "On Analysis of Topological Properties for Terbium IV Oxide via Enthalpy and Entropy Measurements ", J. Chem.   
2. Hua Wang, Jamroz Khan, Muhammad Adil Khan, Sadia Khalid and Rewayat Khan (2021), "The Hermite-Hadamard-Jensen-Mercer Type Inequalities for Riemann-Liouville Fractional Integral ", J. Math.   
3. Sadia Khalid and Josip Pecaric (2020), "Refinements of some Hardy–Littlewood–Pólya type inequalities via Green’s functions and Fink’s identity and related results", J. Inequal. Appl.   
4. S. Khalid, Ð. Pecaric and J. Pecaric (2019), "On Shannon and Zipf-Mandelbrot entropies and related results", J. Inequal. Appl., pp: 1-14, Issue: Article number: 99 (2019), DOI: https://doi.org/10.1186/s13660-019-2037-3, Impact Factor: 1.862    (External URL)
5. S. Khalid, Ð. Pecaric and J. Pecaric (2019), "On Zipf-Mandelbrot entropy and 3-convex functions", Adv. Oper. Theory, pp: 724-737, Vol: 4, ISSN: 2538-225X, DOI: DOI: 10.15352/aot.1810-1426, Impact Factor: ISI    (External URL)
6. S. Khalid, J. Pecaric and I. Peric (2018), "Refinements and generalizations of majorization, Favard and Berwald-type inequalities via Fink identity", J. Math. Inequal., pp: 267-284, Vol: 12, Issue: 1, ISSN: 1846-579X (print), 1848-9575 (online), DOI: dx.doi.org/10.7153/jmi-2018-12-20, Impact Factor: 1.225    (External URL)
7. S. Khalid, J. Pecaric and A. Vukelic (2018), "Refinements of the majorization - type inequalities via Green and Fink identities and related results", Math. Slovaca, pp: 773-788, Vol: 68, Issue: 4, ISSN: 1337-2211, DOI: DOI: 10.1515/ms-2017-0144, Impact Factor: 0.770    (External URL)
8. S. Khalid, J. Pecaric and M. Praljak (2016), "3-Jensen-convexity at a point and 3-Wright-convexity at a point and related results", Rad HAZU, pp: 37-50, Vol: 20, Standard: 1849-2215   
9. S. Khalid, J. Pecaric and A. Vukelic (2015), "Refinements of the majorization theorems via Fink identity and related results", J. Classical. Anal., pp: 129-154, Vol: 7   
10. S. Khalid, J. Pecaric and M. Praljak (2014), "On an inequality of I. Peric", Math. Commun., pp: 221-242, Vol: 19, Impact Factor: 0.316   
11. M. A. Khan, S. Khalid and J. Pecaric (2014), "The n-exponential convexity for majorization inequality for functions of two variables and related results", Acta Comment. Univ. Tartu. Math., pp: 221-237, Vol: 18, Standard: 1406-2283   
12. S. Khalid, J. Pecaric and M. Praljak (2013), "3-convex functions and generalizations of an inequality of Hardy-Littlewood-Pólya", Glas. Mat. Ser. III, pp: 335-356, Vol: 48, Impact Factor: 0.410   
13. S. Khalid and J. Pecaric (2013), "On the Refinements of the integral Jensen-Steffensen inequality", J. Inequal. Appl., pp: 1-18, Impact Factor: 0.944    
14. M. A. Khan, S. Khalid and J. Pecaric (2013), "Refinements of some majorization type inequalities", J Math. Inequal, pp: 73-92, Vol: 7, Impact Factor: 0.777   
15. M. A. Khan, S. Khalid and J. Pecaric (2012), "Improvement of Jensen’s inequality in terms of Gâteaux derivatives for convex functions in linear spaces with applications", Kyungpook Math. J., pp: 495-511, Vol: 52, Standard: 1225-6951   
16. S. Khalid and J. Pecaric (2012), "On the refinements of the Hermite-Hadamard inequality", J. Inequal. Appl., pp: 1-14, Impact Factor: 0.944    
17. I. Franjic, S. Khalid and J. Pecaric (2011), "On the Refinements of Jensen-Steffensen inequality", J. Inequal. Appl., pp: 1-11, Impact Factor: 0.944    
18. I. Franjic, S. Khalid and J. Pecaric (2011), "Refinements of the lower bounds of the Jensen Functional", Abstr. Appl. Anal., pp: 1-13, Vol: 2011, Impact Factor: 1.274   

Qualification

Post Doctoral Fellowship
University of Zagreb, Croatia
Dec 2015 to Jun 2016
   
Doctor of Philosophy (PhD)
Abdus Salam School of Mathematical Sciences, Government College University, Lahore, Pakistan
Sep 2009 to Apr 2014
   

Disclaimer: Profiles are editable by employees who may share the data of publications, experience and education upto the extent they want to share. Also CIIT Lahore is not responsible for any display of data on personal profiles.